# SDR 2008UALA01937

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 30,474 hours, 8,227 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Idg
- Part number: 745329D
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R GEN DRIVE DISPLAYED.GEN DRIVE LGT ILLUM. GEN DRIVE DISCONNECTED. REPLACED RT ENGINE IDG PER MM 24-11-01-401 RAN ENGINE OPS GOOD. AC OK FOR SERVICE.
